MAUDE Adverse Event Report: ICU MEDICAL, INC. PORTEX GENERAL ANESTHESIA CIRCUITS; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)

ICU MEDICAL, INC. PORTEX GENERAL ANESTHESIA CIRCUITS; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Catalog Number C45031682D-NL
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the device exhibited a hole in the circuit.The device was operated under anesthesia.There was no patient involvement, no patient injury was reported.

Brand Name
PORTEX GENERAL ANESTHESIA CIRCUITS
Common Device Name
CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Manufacturer (Section D)
ICU MEDICAL, INC.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key24897000
Report Number3012307300-2026-03838
Device Sequence Number12963200
Product Code CAI
UDI-Device Identifier15019315089381
UDI-Public(01)15019315089381(17)281017(10)6152539
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC45031682D-NL
Device Lot Number6152539
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown